Tinnitus in both years this question feed

joshikrishna, 29 October 2013 7:37

Dear sir, I am suffering from tinnitus for past 4 years and it has made my life hell. I did massage and physical therapy and it helped a little. I read that sari vadi Vati can help. However I have also read taking chnadraprapbha Vati and shilajeet rasayan. Can I ask why the other two medicines? How much time I should take the sari vadi Vati?

Any help would be Immensely appreciated.

Krishna

Tags: Tinnitus
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello, Thanks for the inquiry. Tinnitus can be caused by a problem in the middle ear,inner ear, the auditory nerve or even in brain. The problem may not be in the head at all- tinnitus may be caused by a general health problem like a low thyroid level or high blood pressure.

In Ayurveda tinnitus is considered as a disturbance of Vata dosha.So Vata balancing medicines are given. So you can- (1)Put 5-10 drops of luke warm sesame oil to each ear daily. (2) Divya Sarivadi Vati- 1 tab twice daily with milk or water. (3)Kalyana gulam- 1tsp night.Drink half glass warm water after taking this. (4)Bala thailam for head application. If any sore throat, fever or cold avoid applying oil on head. Continue these medicines for 15 days and after that replace Kalyana gulam with Divya Shilajith rasayana vati- 1 tab twice daily with water or milk.

Approximately for 3 months you have to continue the medicines. Thanks and regards.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Jilsy on 7 November 2013 3:04

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


In the tinnitus refference

asked by jsh on 21 September 2014 14:14
gender-male age-16years i hear whistling sound in my both ears from last 8months i am not taking any medicine 1year ago i had been a nose surgery due to increse nose septal bone i have feeling stress,prolblems in medication,memory loss,headache sleep -ok urine-ok exersising-no not any test no diabeties or any other problems how i am cure my... Read More
2 replies  -  Related Tags: Tinnitus
Dr.Ramani Says:- Tinnitus is the ringing in the ears. Usually when there is Nasal septum deviation it will result in hypertrophy of the turbinates resulting in the dysfunction of the Eustachian tube. So symptoms of nasal congestion must be relieved with appropriate medicines or steam inhalations. Taking medicines will help to reduce the symptoms Medicines like Brahmi capsules, Aswagandha churnam can be taken for a.. Read more

How can I treat chronic tinnitus with ayurvedic medicine?

asked by Jami on 4 July 2012 4:43
I am a 50 year old female with tinnitus for about 2 years. Problem began after a bad reaction to a Western medication and worsened after a viral-type infection. Insomnia is also a problem. I have recently tried using both nasya oil and ear oil, as well as ashwanghada and jatamansi. Sleep has improved, but the tinnitus, no change. I have read about the medicine Brihad Vata Chintamani Ras. Would... Read More
YogaGuru Says:- Tinnitus patients are advised to avoid saturated fats, processed foods, sugar and salts, coffee and excess tea etc You may include lots of fruits and vegetables, garlic, kelp & sea vegetables in diet. Chewing dry fruits helps enhance the blood circulation and prevents tinnitus You may consume protein rich food & vitamin A, vitamin B, vitamin E, zinc and choline and have lots of fresh pineapple.. Read more

Tinnitus problem

asked by Rusma09 on 28 November 2015 10:12
My age is 24 and use to hear a regular sound in my ear I have also gone through various test for ear. Dr have given medicine but they are not effective. I want to know that if there is any ayurveda medicine which can help me out from this... Read More
1 reply  -  Related Tags: Tinnitus
Dr.Ramani Says:- It is necessary to identify the cause of tinnitus after a consultation, clinical examination and other investigations. Please let me know the results to guide you further. Tinnitus is seen before hearing loss due to sensorinueral or conductive hearing loss. The causes include ear wax, chronic cold, excessive exposure to loud noises or cardiovascular problems Ayurvedic medicines like Aswagandha.. Read more

Tinnitus issue

asked by Luckyprmr on 18 March 2017 21:51
Dear sir, I m suffering from tinnitus from last 3 year. I have consulted to Many doctors but they are saying that there is no treatment to cure damaged Nerves. Request you to Pls confirm whether any possibility or medicine to stop this, Due to continues sound it's creating lot of disturbance.... Read More
2 replies  -  Related Tags: Tinnitus
Dr.Kanika Says:- Hello, Tinnitus is different types of sounds heard over long term of time. Ayurveda refers it as karnanada where karna means ears and nada means sounds whereas karnakshweda refers to unnatural sounds heard by patient onlyVitiated vata dosha enter the ear pathways resulting in heard sound known as tinnitusAyurveda recommendations for tinnitus are as follows- 1.Sarivadi vati-2 tablets thrice a day with.. Read more

Left ear suffering Tinnitus since 2.5 years

asked by rajendra p on 16 October 2010 19:05
My mother is suffering from Tinnitus in her left Ear since 2- 1/2 years heard diffrent types of sounds like ringing,generator etc.during the day only she will not be disturbed in night while she sleep peacefully in night we had approched many ENT doctors but no result at all now a days we have purchsed digital hearing aid which cost of Rs.6000/- but no relief she also suffering Thyroid long time... Read More
Dr.Vijay Says:- Hello sir, In your mother’s case tinnitus is due to ageing and due to history of thyroid complaint where there will be impact on nervous system connecting to inner ear and if there is any complaint related with cochlear apparatus of inner ear There are other causes such as infections, wax, head injury, certain medications, middle ear infection, Meniere's disease are some of the.. Read more

Pulsatile tinnitus

asked by sapb on 26 September 2016 1:01
hi am 32 yr old female, i have pulsatile tinnitus in my right ear since 6 months its before i used to hear the noise sometimes , since 2 months its 24/7 , its whoosing nose its like am hearing my heart beat in the ear with some windy noise if i take deep breath it stops immiedeatly and starats back in few minutes. I have in past 2 months i showed it to 3 ENT and they never give me a reason for this... Read More
3 replies  -  Related Tags: Pulsatile, Tinnitus
Dr.Ramani Says:- Tinnitus is seen as an premonitory symptom before hearing loss. It could be either senorinerual or conductive type of hearing loss. Please let me know all the investigation reports to guide you further Ayurvedic medicines like Aswagandha churnam and Divya Sarivadi Vati can be taken for a month and review. Ayurvedic treatments like nasyam, head massage and karnapuranam will be beneficial Include.. Read more

Arjuna 120 Capsules For Heart
Arjuna-Terminalia arjuna 120 Capsules Speical for Heart...
LNR Arjuna Capsules for Heart 120 Capsules
Arjuna Capsules reduces hypertension, stress, nervousness, Helps maintaining healthy heart, Promotes...
LNR Arjuna Capsules For Heart Problems (5 Bottles)
Arjuna capsules helps in reducing hypertension, stress, nervousness and helps in maintaining healthy...
Multani Mitti (Fullers Earth) Powder
Multani mitti or Fullerís earth makes an excellent cleansing mask, and possesses highly absorbent...
CHOLESTROLCARE for Heart
The main reason for heart diseases are high LDL (Bad) Cholesterol and triglycerides. CHOLESTROLCARE...
Uriclear Capsules
Uriclear Capsules plays an important role in managing uric acid at healthy level. It works to restrain...
Heart Problems Ayurvedic Medicines
Package of Ayurvedic & Herbal medicines for Heart problems, A completely safe and natural way of...
Vyas Arjunchhal Churna 300 gm
Arjuna churna is made from bark of Arjuna tree and is helpful in High blood pressure, cardiac weakness...

More Products..






Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.